K. Schmidt
Mixing automorphisms of compact groups and a theorem of Schlickewei
Schmidt, K.; Ward, T.
Authors
T. Ward
Abstract
We prove that every mixing Z^d-action by automorphisms of a compact, connected, abelian group is mixing of all orders.
Citation
Schmidt, K., & Ward, T. (1993). Mixing automorphisms of compact groups and a theorem of Schlickewei. Inventiones Mathematicae, 111(1), 69-76. https://doi.org/10.1007/bf01231280
Journal Article Type | Article |
---|---|
Publication Date | Jan 1, 1993 |
Deposit Date | Oct 12, 2012 |
Publicly Available Date | Oct 17, 2012 |
Journal | Inventiones Mathematicae |
Print ISSN | 0020-9910 |
Electronic ISSN | 1432-1297 |
Publisher | Springer |
Peer Reviewed | Peer Reviewed |
Volume | 111 |
Issue | 1 |
Pages | 69-76 |
DOI | https://doi.org/10.1007/bf01231280 |
Public URL | https://durham-repository.worktribe.com/output/1472109 |
Files
Accepted Journal Article
(222 Kb)
PDF
Copyright Statement
The original publication is available at www.springerlink.com
You might also like
Book review: "Automorphisms and equivalence relations in topological dynamics"
(2015)
Journal Article
Directional uniformities, periodic points, and entropy
(2015)
Journal Article
Homogeneous dynamics: a study guide
(2015)
Book Chapter
Dynamical invariants for group automorphisms
(2015)
Book Chapter
Towards a Pólya–Carlson dichotomy for algebraic dynamics
(2014)
Journal Article